Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 138, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 7, 2012, 3:02 PM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 7, 2012, 4:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 17 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:05 PM CDT | TSTM WND DMG | Poteau, OK | SMALL TREES BROKEN. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
884 WUUS54 KTSA 072002 SVRTSA ARC131-OKC079-072100- /O.NEW.KTSA.SV.W.0138.120707T2002Z-120707T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 302 PM CDT SAT JUL 7 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 400 PM CDT * AT 257 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM HACKETT TO 5 MILES NORTHWEST OF HARTFORD...MOVING SOUTHWEST AT 5 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... BONANZA...HACKETT...POCOLA...SPIRO...CAMERON AND POTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3527 9427 3499 9428 3496 9462 3525 9464 TIME...MOT...LOC 2002Z 054DEG 5KT 3521 9439 3506 9447 $$
1 follow-up statement
772 WWUS54 KTSA 072020 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 320 PM CDT SAT JUL 7 2012 ARC131-OKC079-072100- /O.CON.KTSA.SV.W.0138.000000T0000Z-120707T2100Z/ SEBASTIAN AR-LE FLORE OK- 320 PM CDT SAT JUL 7 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES... AT 317 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM POTEAU TO 9 MILES SOUTHWEST OF HARTFORD...MOVING SOUTHWEST AT 20 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THE STORMS INCLUDE CAMERON... MIDLAND...AND HARTFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3517 9463 3519 9427 3499 9428 3496 9462 TIME...MOT...LOC 2019Z 050DEG 17KT 3506 9468 3495 9452 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:22 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 7, 12:22 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 PM CDT SAT JUL 7 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 18Z TAFS... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE REGION THIS AFTERNOON AND EVENING. PRECIPITATION CHANCES ARE EXPECTED TO INCREASE ACROSS SOUTHEASTERN OKLAHOMA AND WESTERN ARKANSAS OVERNIGHT AND INTO SUNDAY MORNING. HAVE HANDLED THIS WITH VCTS AND PROB30 GROUPS DUE TO UNCERTAINLY ABOUT COVERAGE AND EXACT LOCATION. && .PREV DISCUSSION... /ISSUED 928 AM CDT SAT JUL 7 2012/ ..UPDATE... DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE KEPT THEMSELVES ALIVE OVERNIGHT AND HAVE INCREASED IN COVERAGE SINCE SUNRISE THIS MORNING. THIS HAS NECESSITATED INCREASING POPS IN THE FORECAST... AS WELL AS SKY COVER. IN ADDITION... HAVE LOWERED FORECAST MAXIMUM TEMPERATURES A COUPLE OF DEGREES AREAWIDE... WITH ADDITIONAL LOWERING WHERE THE BULK OF RAIN HAS FALLEN DURING THE MORNING HOURS. PREV DISCUSSION... /ISSUED 645 AM CDT SAT JUL 7 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR IN EASTERN OKLAHOMA AND WESTERN ARKANSAS TODAY AND TONIGHT. VFR CONDITIONS ARE EXPECTED OUTSIDE OF THE STORMS. THERE IS SOME CHANCE THAT IFR VISIBILITIES COULD DEVELOP LATE TONIGHT...ESPECIALLY IF RAIN DOES FALL AT A TAF SITE. THE BEST CHANCES FOR IFR CONDITIONS APPEARS TO BE IN WESTERN ARKANSAS. PREV DISCUSSION... /ISSUED 252 AM CDT SAT JUL 7 2012/ DISCUSSION... ISOLATED SHOWERS AND THUNDERSTORMS HAVE PERSISTED ACROSS NORTHWEST ARKANSAS AND EASTERN OKLAHOMA DURING THE OVERNIGHT HOURS. A FEW OF THE SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO THE MORNING HOURS. TRIPLE DIGIT TEMPERATURES WILL AGAIN BE POSSIBLE ACROSS A GOOD DEAL OF THE AREA THIS AFTERNOON. HOWEVER...MID AND HIGH LEVEL CLOUDS MAY KEEP TEMPERATURES DOWN A DEGREE OR TWO. HEAT INDEX VALUES ARE EXPECTED TO REMAIN BELOW THE HEAT ADVISORY CRITERIA OF 105 ACROSS THE VAST MAJORITY OF THE AREA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA BEGINNING TODAY AND CONTINUING THROUGH TUESDAY AS A MID-LEVEL LOW BECOMES ORGANIZED OVER THE LOWER MISSISSIPPI VALLEY. A COLD FRONT WILL ALSO MOVE THROUGH THE REGION SUNDAY NIGHT INTO MONDAY AS THE RIDGE ALOFT BREAKS DOWN AND SHIFTS TO THE WEST ALLOWING A NORTHWESTERLY FLOW TO BECOME ESTABLISHED OVER THE AREA EARLY NEXT WEEK. TEMPERATURES WILL BE NOTICEABLY COOLER BEHIND THE FRONT MONDAY AND TUESDAY WITH A SLOW WARMING TREND TAKING PLACE LATE NEXT WEEK. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...06
Hazardous weather outlook, Jul 7, 1:02 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 102 PM CDT SAT JUL 7 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 102 PM CDT SAT JUL 7 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET..ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... EVEN WITH SOME RAINFALL TODAY... CONTINUED DRY CONDITIONS ACROSS THE REGION WILL CREATE A LIMITED FIRE DANGER. BURN BANS REMAINS IN PLACE FOR A GROWING NUMBER OF COUNTIES. AND DESPITE THE RAINFALL... HOT CONDITIONS WILL CONTINUE TODAY. WITH SCATTERED PRECIPITATION IN THE AREA... ADDED HUMIDITY WILL KEEP HEAT INDICES HIGH AS WELL. SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE REGION THIS AFTERNOON AND OVERNIGHT. THERE IS A RISK OF DAMAGING DOWNBURST WINDS WITH ANY OF THE STRONGER STORMS. THIS RISK WILL PEAK DURING MAXIMUM AFTERNOON HEATING AND WILL TAPER OFF INTO THIS EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT WILL DROP SOUTH ACROSS THE AREA FROM SUNDAY INTO MONDAY. THUNDERSTORMS ARE LIKELY TO BE SCATTERED ALONG AND AROUND THE FRONT ON SUNDAY AND MONDAY. WHILE THE OVERALL PATTERN DOES NOT FAVOR ORGANIZED SEVERE WEATHER... AN ISOLATED STORM OR TWO COULD PRODUCE WIND GUSTS TO NEAR SEVERE LEVELS. BY TUESDAY THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS SOUTHEAST OKLAHOMA NEAR THE FRONT. NO HAZARDS ARE EXPECTED DURING THE LAST HALF OF THE UPCOMING WEEK AS THE FRONT CLEARS THE AREA AND RESULTS IN SEASONABLE TEMPERATURES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 7, 2:22 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT SAT JUL 7 2012
ARZ029-OKZ076-071945-
LE FLORE OK-SEBASTIAN AR-
222 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
CENTRAL SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
EXCELSIOR...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CAMERON...ROCK ISLAND...LIBERTY...
HACKETT...GREENWOOD...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...
WITCHERVILLE...JENSON...EXCELSIOR AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9421 3507 9423 3505 9422 3501 9423
3507 9465 3521 9445 3525 9420
TIME...MOT...LOC 1922Z 049DEG 13KT 3523 9434Special weather statement, Jul 7, 2:28 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT SAT JUL 7 2012
ARZ001-010-019-072015-
BENTON AR-CRAWFORD AR-WASHINGTON AR-
228 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON...NORTHERN CRAWFORD AND WASHINGTON
AT 228 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JOHNSON TO 2 MILES WEST OF TUTTLE TO CHESTER...MOVING
WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...SILOAM SPRINGS...FAYETTEVILLE...WINSLOW...PRAIRIE
GROVE...CINCINNATI...WEDINGTON...TONTITOWN...MOUNTAINBURG...NATURAL
DAM...AND DEVILS DEN STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3566 9398 3566 9407 3562 9408 3564 9447
3620 9457 3618 9404 3601 9396
TIME...MOT...LOC 1928Z 107DEG 6KT 3612 9416 3603 9402
3569 9421Special weather statement, Jul 7, 2:36 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT SAT JUL 7 2012
OKZ072-076-072015-
LE FLORE OK-SEQUOYAH OK-
236 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 236 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF ARKOMA TO 5 MILES SOUTHEAST OF ARKOMA
TO 2 MILES NORTHEAST OF JENSON...MOVING WEST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...SALLISAW...GANS...MULDROW...ROLAND...MOFFETT...SHADY
POINT...CAMERON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA AND JENSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
GUSTY WINDS MAY PRECEDE THE RAIN BY UP TO 15 MINUTES. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3534 9444 3514 9444 3511 9481 3547 9482
3546 9444 3540 9443 3535 9443
TIME...MOT...LOC 1936Z 082DEG 9KT 3536 9437 3528 9441
3521 9441Special weather statement, Jul 7, 2:44 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT SAT JUL 7 2012
ARZ029-OKZ076-072030-
LE FLORE OK-SEBASTIAN AR-
244 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 244 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF EXCELSIOR TO 2 MILES SOUTH OF
MIDLAND...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...POTEAU...HOWE...PATTERSON...HARTFORD...
ARKOLA...MIDLAND AND EXCELSIOR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
GUSTY WINDS MAY PRECEDE THE RAIN BY UP TO 10 MINUTES.
LAT...LON 3521 9430 3500 9425 3494 9464 3512 9465
3514 9444
TIME...MOT...LOC 1944Z 073DEG 9KT 3519 9437 3506 9436Special weather statement, Jul 7, 2:50 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT SAT JUL 7 2012
ARZ001-002-010-011-072030-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
250 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...NORTHERN MADISON AND NORTHEASTERN
WASHINGTON
AT 249 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO 3 MILES SOUTHEAST OF MAYFIELD...MOVING
WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BLUE EYE...OAK GROVE...ROGERS...WAR
EAGLE...GARFIELD...BERRYVILLE...EUREKA SPRINGS...GREEN
FOREST...BEAVER LAKE...HUNTSVILLE...SPRINGDALE...HOBBS STATE PARK
AND WITHROW SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3602 9358 3600 9396 3617 9404 3619 9419
3650 9408 3651 9356 3650 9330 3649 9329
3625 9329
TIME...MOT...LOC 1949Z 106DEG 6KT 3648 9345 3610 9391Local storm report, Jul 7, 3:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
07/07/2012 WASHINGTON AR BROADCAST MEDIA
TREE LIMBS AND POWER LINES DOWN ON WEST DEANE ST.
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:11 PM CDT | Special Weather Statement | TSA | Pushmataha | 49 min |
| Jul 7, 11:33 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Jul 7, 2:36 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Jul 7, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 58 min |
| Jul 7, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 64 min |
| Jul 7, 5:00 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Jul 7, 5:14 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 7, 1:07 PM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| Jul 7, 1:27 PM CDT | Special Weather Statement | TSA | Crawford | 48 min |
| Jul 7, 1:52 PM CDT | Special Weather Statement | TSA | Crawford | 38 min |
| Jul 7, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 52 min |
| Jul 7, 2:22 PM CDT | Special Weather Statement | TSA | Sebastian | 23 min |
| Jul 7, 2:28 PM CDT | Special Weather Statement | TSA | Washington | 47 min |
| Jul 7, 2:44 PM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
| Jul 7, 2:50 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 40 min |
| Jul 7, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 47 min |
| Jul 7, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 66 min |
| Jul 7, 4:25 PM CDT | Special Weather Statement | TSA | Carroll | 35 min |
| Jul 7, 4:31 PM CDT | Special Weather Statement | TSA | Benton | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.